Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Definity

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 08-21-2003, 06:00 AM
xsgthuey
Guest
 
Posts: n/a
Default Definity Side Effects

I was given Definity yesterday. When i woke up this morning my knees were so stiff i can hardly get up. I don't have problems with my knees and was wondering if this was a side effect from definity? Other than this stiffness, i had no side effects or reactions. If anyone knows the answer to my question, feel free to e-mail me an answer. Bryan
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
side effects Unregistered Colazal 10 12-07-2011 05:29 PM
Echocardigram w/Definity Larry Norred Definity 1 05-12-2008 07:51 PM
definity die- reaction debbie b Definity 0 05-12-2008 07:47 PM
Side Effects Jim Clarinex 0 09-12-2007 03:31 PM
Asthma and Definity MKSchlegl Definity 0 07-05-2005 06:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 07:56 AM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.